# SDR AALA994045

- Difficulty date: March 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N383AN
- Make and model: Boeing 767323
- Aircraft serial: 26995
- System (JASC): 5754 · Leading Edge Devices
- Part: Retainer
- Part number: 114T4105
- Condition: Cracked
- Location: Nr 5 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - NR 5 SLAT HAS A SMALL CRACK ON THE INBOARD EDGE AT SEAL RETAINER.  INSTALLED AN EXTERNAL DOUBLER AND FILLER.  INSTALLED ALL REPAIR PARTS WET WITH BMS5-95.  CHAMFER EDGES, ALODINED AND  PAINTED.
